Manifolds which admit 𝐑 n actions
Publications Mathématiques de l'IHÉS, Volume 43 (1974), p. 245-260
@article{PMIHES_1974__43__245_0,
     author = {Chatelet, Gilles and Rosenberg, Harold},
     title = {Manifolds which admit $\mathbf {R}^n$ actions},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {43},
     year = {1974},
     pages = {245-260},
     zbl = {0305.57031},
     mrnumber = {49 \#11532},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__43__245_0}
}
Chatelet, Gilles; Rosenberg, Harold. Manifolds which admit $\mathbf {R}^n$ actions. Publications Mathématiques de l'IHÉS, Volume 43 (1974) pp. 245-260. http://www.numdam.org/item/PMIHES_1974__43__245_0/

[1] G. Chatelet, H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier, 21 (1971), fasc. 3, 95-106. | Numdam | MR 49 #11531 | Zbl 0208.25703

[2] G. Chatelet, H. Rosenberg, D. Weil, A classification of the topological types of R2-actions on closed orientable 3-manifolds, Publ. math. I.H.E.S., 43 (1974), 261-272. | Numdam | MR 49 #11533 | Zbl 0278.57015

[3] G. Joubert et R. Moussu, Feuilletage sans holonomie d'une variété fermée, C. R. Acad. Sci., 270 (1970), A-507-509. | MR 41 #2702 | Zbl 0191.54304

[4] S. P. Novikov, Topology of foliations, Trudy Mosk. Math. Obsch., 14 (1965), 248-278 (= Trans. Mosc. Math. Soc., 14 (1965), 268-305, transl. J. Zilber). | MR 34 #824 | Zbl 0247.57006

[5] H. Rosenberg, Foliations by planes, Topology, 7 (1968), 131-141. | MR 37 #3595 | Zbl 0157.30504

[6] H. Rosenberg, The rank of S2×S1, Amer. Journ. of Math., 87 (1965), 11-24. | MR 31 #764 | Zbl 0132.19803

[7] H. Rosenberg, R. Roussarie and D. Weil, A classification of closed orientable 3-manifolds of rank two, Ann. of Math., 91 (1970), 449-464. | MR 42 #5280 | Zbl 0195.25404

[8] R. Moussu et R. Roussarie, Relations de conjugaison et de cobordisme entre certains feuilletages, Publ. math. I.H.E.S., 43 (1974), 144-167. | Numdam | MR 50 #11269 | Zbl 0356.57018

[9] R. Sacksteder, Foliations and pseudo-groups, Amer. Journ. of Math., 87 (1965), 79-102. | MR 30 #4268 | Zbl 0136.20903

[10] D. Tischler, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR 41 #1069 | Zbl 0177.52103

[11] J. Plante, Anosov flows (to appear). | Zbl 0257.58007

[12] R. Moussu, Feuilletage sans holonomie d'une variété fermée, C. R. Acad. Sci., t. 270 (1970), A-1308-1311. | MR 41 #7710 | Zbl 0205.27803

[13] F. W. Wilson, Smoothing derivatives of fonctions and applications, Trans., Amer. Math. Soc., 139 (1969), 413-428. | MR 40 #4974 | Zbl 0175.20203